Journal of Mathematics and Computer Science (JMCS)

Online: ISSN 2008-949X

Journal of Mathematics and Computer Science-JMCS (J. Math. Computer Sci.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematics and computer science with applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same standards a... Read more


JMCS has been accepted for inclusion in Scopus
Volumes
Volume 4, Issue 3, 283 - 513
Articles: 1 - 12

This journal is a member of, and subscribes to the principles of, the Committee on Publication Ethics (COPE)    publicationethics.org

Announcements